# SDR GTIA030205

- Difficulty date: February 28, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N809NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49503
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - L1 DOOR UPPER FRAME FORWARD OUTER RADIUS CRACKED.  STOP DRILLED CRACK.  (M)
